Pennsylvania, 2024Hail and Damaging Winds in Pennsylvania, July 16, 2024
July 16, 2024 · NWS CTP · 22 events in 5 counties and zones
An approaching MCV, coupled with ample instability and moisture during the late afternoon and evening hours of July 16, 2024 allowed for convection to begin forming across the Lower Susquehanna Valley. These thunderstorms quickly began producing instances of severe wind damage across the Lower Susquehanna Valley with isolated instances of small-to-marginally severe hail as they continued…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $125,000
- Crop damage
- None recorded
- Events
- 22
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An approaching MCV, coupled with ample instability and moisture during the late afternoon and evening hours of July 16, 2024 allowed for convection to begin forming across the Lower Susquehanna Valley. These thunderstorms quickly began producing instances of severe wind damage across the Lower Susquehanna Valley with isolated instances of small-to-marginally severe hail as they continued tracking northeastward into the Lehigh Valley.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jul 16, 1:43 PM EST, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 16, 1:43 PM EST, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service State College PA
243 PM EDT Tue Jul 16 2024
.SYNOPSIS...
The heat will peak today across the region as unseasonably warm
air is directed into the state on SW winds. Another round of
thunderstorms with gusty, to locally damaging wind gusts and
hail will move through the Commonwealth this afternoon and
evening.
A cold front will push through on Wednesday with another round
of strong to severe thunderstorms. High pressure will build in
from the Great Lakes and control things for the rest of the
week.
&&
.NEAR TERM /UNTIL 10 PM THIS EVENING/...
Convection currently struggling to break the cap. High shear in
the nrn tier still warrants keeping an eye on things there for
another 1-2hrs, though. The shear may be too much and the heat
not enough in the N for storms to hold together long enough to
make good up/downdrafts. EHI is high right along the border, but
only for another 1-2hrs, also. Temps has dipped (tempo) to 74F
at BFD after they got a brief shower and those thicker clouds.
The cu are even more shallow to the S. Expect the congestion in
the clouds assocd with some convergence near the sfc from JST-
AOO-MDT to pop a few cells shortly. CAPE is climbing as heat is
almost to it's peak. Heat index values are over 100 in many
places SE of UNV, and right at 105 in the urban areas. These
cells may grow tall enough to get some stronger up/downdrafts
(DCAPE >1000J there). The forcing stretched to the S of the line
of convection over BGM's area is starting to light up, so they
could also see some tall storms in the next few hrs.
&&
.SHORT TERM /10 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
All this convection should wane as the sun sets or even before,
lasting longest in the S along the Turnpike/MD border. Lack of
clouds tonight could again make some valley fog, but lack of
rainfall today will be a tick in the negative column. Showers
may impinge on the wrn highlands by sunrise.
An upper level trough approaching from the Grt Lks will push a
cold front through the region Wednesday, accompanied by a round
of showers/tsra Wed afternoon into Wed evening. Cloud cover and
an early arrival of the fropa should keep the threat of severe
weather low over the northwest part of the forecast area.
However, the pre-frontal heating of the a very moist/unstable
airmass, combined with a belt of relatively strong mid level
flow, will support a threat of severe weather Wed PM across the
southeastern counties. Cloud cover and convection should hold
temps down a bit Wednesday, even across the Lower Susq Valley.
The Heat Advy currently up for that area for Wed will be
allowed to continue as surging dewpoints ahead of the front
could still yield heat indices near 100F across the southeast
counties. PWs of nearly 2" in the SE could help feed very heavy
downpours. But, the fast storm motions and very high FFG
(widespread 4.5"/3 hrs values) keep the threat for flash
flooding low. The MRGL risk in the Day2 ERO was collaborated
with WPC, mainly in order to keep continuity with previous
forecasts.
Wed PM looks like the cfropa occurs for all but perhaps a few
towns on the MD border. Thus, the SHRA should press mainly or
entirely to the S of the border well before sunrise. Dropping
dewpoints may keep the threat of fog low, but the temps drop
right along with them. Have not added it into the wx grids at
this point.
&&
.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
Deterministic guidance converges towards a return towards fair
and seasonable weather with lower humidity during the day
Thursday as high pressure builds from the Great Lakes. The bulk
of guidance keeps dry conditions through Saturday morning so
have capped PoPs below SChc (< 15%) through this timeframe.
A stalled front is expected to nudge northward into the weekend,
allowing for a return to diurnally driven convection. Have
capped PoPs mainly to a SChc north of the turnpike Saturday
afternoon/evening with the northward extent of SChc creeping
into portions of the Middle Susquehanna Valley Sunday evening
where the front could continue to drift slightly north.
Model guidance does outline mainly dry conditions for the
majority of the day on Monday; however, diurnally driven
convection cannot be ruled out in the afternoon/evening hours
with the best chances mainly south of I-80. Have capped PoPs at
low-end Chc (20-30%) given some uncertainty wrt boundary
placement and how this will impact any potential convection.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Current convection chances for the initial forecast period are
highest (>60%) near KBFD. Lesser chances (30%-40%) toward KUNV
and KIPT. Added VCTS wording to these airfields to account for
any isolated thunder that does develop.
Generally dry conditions will keep any overnight fog to a
minimum. Place VCFG in KIPT as the airmass has not changed and
expect similar conditions to last night.
The tail end of the forecast period includes a drop to MVFR for
most locations as a cold front approaches the region.
Outlook...
Thu...AM Showers exit southeast; MVFR cigs psbl west bcmg VFR.
Fri-Sat...AM valley fog. Otherwise, no sig wx/VFR.
&&
.CLIMATE...
Daily record max temp of 99F was tied at Harrisburg on 7/15.
Previous record was set in 1995.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for PAZ019-025>028-
034-035-045-046-049>053-058.
Excessive Heat Warning until 8 PM EDT this evening for PAZ036-
056-057-059-063>066.
Heat Advisory from 8 PM this evening to 8 PM EDT Wednesday for
PAZ036-056-057-059-063>066.
&&
SYNOPSIS...Dangelo
NEAR TERM...Dangelo
SHORT TERM...Dangelo
LONG TERM...Fitzgerald/Tyburski
AVIATION...Tyburski
CLIMATE...Steinbugl
Hazardous weather outlook, Jul 16, 2:43 PM EST, 29 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
343 PM EDT Tue Jul 16 2024
PAZ004>006-010>012-017-018-037-041-042-171945-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Tioga-Northern Lycoming-Sullivan-
343 PM EDT Tue Jul 16 2024
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Strong to severe thunderstorms with gusty winds, hail and frequent
lightning are possible during the late morning through mid afternoon
hours on Wednesday, mainly to the east of the Route 219 corridor.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
PAZ057-059-064>066-171945-
Dauphin-Lebanon-Adams-York-Lancaster-
343 PM EDT Tue Jul 16 2024
...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...SEVERE THUNDERSTORM WATCH 548 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT WEDNESDAY...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Excessive Heat Warning.
Severe Thunderstorm Watch.
Heat Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Heat Advisory.
Severe thunderstorms with damaging winds 60 mph or greater, frequent
cloud to ground lightning, heavy rain and large hail exceeding 1
inch in diameter are possible on Wednesday.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ036-056-063-171945-
Franklin-Perry-Cumberland-
343 PM EDT Tue Jul 16 2024
...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT WEDNESDAY...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Excessive Heat Warning.
Heat Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Heat Advisory.
Severe thunderstorms with damaging winds 60 mph or greater, frequent
cloud to ground lightning, heavy rain and large hail exceeding 1
inch in diameter are possible on Wednesday.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ024-033-171945-
Cambria-Somerset-
343 PM EDT Tue Jul 16 2024
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Strong to severe thunderstorms with gusty winds and small hail
through the early evening hours.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Strong to severe thunderstorms with gusty winds, hail and frequent
lightning are possible during the late morning through mid afternoon
hours on Wednesday, mainly to the east of the Route 219 corridor.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ019-025>028-034-035-045-046-049>053-171945-
Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-
343 PM EDT Tue Jul 16 2024
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Heat Advisory.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Strong to severe thunderstorms with gusty winds, hail and frequent
lightning are possible during the midday and afternoon hours
Wednesday.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
PAZ058-171945-
Schuylkill-
343 PM EDT Tue Jul 16 2024
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 548 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.
Heat Advisory.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Strong to severe thunderstorms with gusty winds, hail and frequent
lightning are possible during the midday and afternoon hours
Wednesday.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report significant hazardous weather.
In the hours before
Special weather statement, Jul 16, 3:06 PM EST, 6 minutes before
Special Weather Statement
National Weather Service State College PA
406 PM EDT Tue Jul 16 2024
PAZ059-162030-
Lebanon PA-
406 PM EDT Tue Jul 16 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LEBANON COUNTY THROUGH
430 PM EDT...
At 405 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lebanon, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lebanon, Cornwall, Myerstown, Pleasant Hill, Sand Hill, Newmanstown,
Lebanon South, Cleona, Avon, Richland, Fredericksburg,
Schaefferstown, Quentin, Kleinfeltersville, Jonestown, and Avon
Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
south central Pennsylvania.
&&
LAT...LON 4030 7620 4026 7647 4042 7649 4046 7638
4037 7625 4036 7620 4032 7615
TIME...MOT...LOC 2005Z 255DEG 34KT 4037 7641
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MartinThunderstorm Wind, Lebanon
- When
- July 16, 3:12 PM EST
- Where
- Lebanon County, 0.94 mi E of Sunset
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.370, -76.402
A severe thunderstorm producing estimated wind gusts of 60 mph knocked down trees and wires northeast of Sand Hill.
Thunderstorm Wind, Lebanon
- When
- July 16, 3:13 PM EST
- Where
- Lebanon County, 0.68 mi N of Weavertown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.360, -76.400
A severe thunderstorm producing wind gusts estimated at 60 mph knocked a tree down onto East Maple Street southeast of Sand Hill.
Thunderstorm Wind, Lancaster
- When
- July 16, 3:23 PM EST
- Where
- Lancaster County, 1.29 mi WNW of Blainsport
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.284, -76.154
A severe thunderstorm producing wind gusts estimated at 60 mph knocked a tree down onto Route 897 northwest of Denver.
Thunderstorm Wind, Lebanon
- When
- July 16, 3:47 PM EST
- Where
- Lebanon County, 1.14 mi SSE of Richland
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.355, -76.262
A severe thunderstorm producing wind gusts estimated at 60 mph knocked down multiple trees and wires along Race Street and Linden Street in Richland.
Thunderstorm Wind, Cumberland
- When
- July 16, 4:52 PM EST
- Where
- Cumberland County, 0.8 mi NNW of Newville
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.191, -77.407
A strong thunderstorm knocked down several trees and power poles along the 300 block of Doubling Gap Road near Newville.
Thunderstorm Wind, York
- When
- July 16, 5:50 PM EST
- Where
- York County, 1.06 mi W of Emigsville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.020, -76.750
A severe thunderstorm producing wind gusts estimated at 60 mph knocked down power lines and multiple trees which blocked roads.
Thunderstorm Wind, Lancaster
- When
- July 16, 5:50 PM EST
- Where
- Lancaster County, 0.87 mi NW of Salunga
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Utility Company
- Coordinates
- 40.110, -76.440
A severe thunderstorm producing wind gusts estimated at 60 mph knocked multiple trees onto power lines northwest of Landisville.
Thunderstorm Wind, Lancaster
- When
- July 16, 5:51 PM EST
- Where
- Lancaster County, 1.31 mi S of Fairland
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Emergency Manager
- Coordinates
- 40.131, -76.352
A severe thunderstorm producing wind gusts estimated at 60 mph knocked a tree onto a house in the 800 block of Lititz Road near East Petersburg. Additionally, a roof was torn off of a chicken barn on the 400 block of Lititz Road.
Thunderstorm Wind, Lancaster
- When
- July 16, 5:52 PM EST
- Where
- Lancaster County, 0.36 mi W of Mechanicsville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.120, -76.387
A severe thunderstorm producing wind gusts estimated at 60 mph knocked multiple trees and powerlines down along the 1800 block of Junction Road. Additionally, railroad tracks were blocked by trees.
Thunderstorm Wind, Lancaster
- When
- July 16, 5:54 PM EST
- Where
- Lancaster County, 0.28 mi NE of Mechanicsville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 40.123, -76.376
A severe thunderstorm producing wind gusts estimated at 60 mph knocked down multiple trees along Becker Road near East Petersburg, including one which fell on a house.
Hail, Lancaster
- When
- July 16, 5:55 PM EST
- Where
- Lancaster County, 0.53 mi W of Mechanicsville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.120, -76.390
A severe thunderstorm produced one inch hail northwest of East Petersburg.
Thunderstorm Wind, Adams
- When
- July 16, 5:58 PM EST
- Where
- Adams County, 0.07 mi ESE of Mc Sherrystown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $6,000
- Reported by
- 911 Call Center
- Coordinates
- 39.800, -77.029
A severe thunderstorm producing wind gusts estimated at 60 mph knocked down numerous trees and wires in Conewago Township and McSherrystown Borough.
Thunderstorm Wind, York
- When
- July 16, 6:03 PM EST
- Where
- York County, 2.6 mi NW of Hallam
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 40.029, -76.631
A severe thunderstorm producing wind gusts estimated at 70 mph caused damage to multiple sheds, roofs, barns, trees, and power poles throughout Hallam Township.
Thunderstorm Wind, York
- When
- July 16, 6:11 PM EST
- Where
- York County, 1.38 mi N of Stonybrook
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 40.000, -76.650
A severe thunderstorm producing wind gusts estimated at 70 mph knocked down dozens of trees, including one which fell on a home in Springettsbury Township.
Thunderstorm Wind, Lancaster
- When
- July 16, 6:18 PM EST
- Where
- Lancaster County, 30.06 mi ENE of East Berlin
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Broadcast Media
- Coordinates
- 40.040, -76.431
A severe thunderstorm producing wind gusts estimated at 60mph knocked down multiple large trees in Mountville.
Thunderstorm Wind, Lancaster
- When
- July 16, 6:20 PM EST
- Where
- Lancaster County, 0.14 mi NE of Columbia
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 40.031, -76.498
A severe thunderstorm producing wind gusts estimated at 60 mph knocked a tree onto a residence on Pleasant Avenue in Columbia. The tree also knocked down electrical lines as it fell.
Thunderstorm Wind, York
- When
- July 16, 6:22 PM EST
- Where
- York County, 0.43 mi N of East Prospect
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 39.976, -76.519
A severe thunderstorm producing wind gusts estimated at 60 mph knocked a tree down onto Hedgewick Lane in East Prospect.
Thunderstorm Wind, Lancaster
- When
- July 16, 6:27 PM EST
- Where
- Lancaster County, 1.18 mi E of Bowmansville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $12,000
- Reported by
- 911 Call Center
- Coordinates
- 40.202, -75.998
A severe thunderstorm producing wind gusts estimated at 60 mph knocked a tree down onto a house southeast of Adamstown. Additional trees and wires were reported down throughout Brecknock Township.
Thunderstorm Wind, York
- When
- July 16, 6:52 PM EST
- Where
- York County, 0.69 mi S of Glatfelters
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 39.860, -76.750
A severe thunderstorm producing wind gusts estimated at 60 mph knocked a tree down onto a house west of Loganville.
Thunderstorm Wind, York
- When
- July 16, 6:55 PM EST
- Where
- York County, 1.27 mi WNW of Stiltz
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.730, -76.790
A strong thunderstorm producing wind gusts estimated at 50 mph knocked a large tree town near Codorus.
Thunderstorm Wind, Lancaster
- When
- July 16, 7:48 PM EST
- Where
- Lancaster County, 2.31 mi S of Mechanics Grove
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 39.816, -76.151
A severe thunderstorm producing wind gusts estimated at 60 mph knocked multiple trees and wires down at the intersection of Clendenin Road and Fulton View Road approximately 4 miles north-northeast of Wakefield.
Thunderstorm Wind, Lancaster
- When
- July 16, 7:53 PM EST
- Where
- Lancaster County, 0.82 mi NE of Tayloria
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 39.807, -76.067
A severe thunderstorm producing wind gusts estimated at 60 mph knocked wires down at the intersection of Spruce Grove Road and Blue Gill Road approximately 6 miles east-northeast of Wakefield.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in New York, July 16, 20241 death · $4.1 million · EF2 · 34 events
- Sneakerwave in California, July 16, 20242 deaths · 1 event
- Tornadoes and Flood in New York, July 16, 20241 injured · $4,000 · EF1 · 148 events
- Hail and Damaging Winds in Nebraska, July 16, 2024$6.2 million · 1.75 in hail · 17 events
- Tornado and Hail in New Hampshire, July 16, 2024$1.1 million · EF1 · 19 events
- Tornado and Hail in Nebraska, July 16, 2024$80,000 · EF1 · 17 events
- Flash Flooding and Damaging Winds in New York, July 16, 20241 injured · $68,000 · 70 kt wind · 32 events
- Damaging Wind in Oregon, July 16, 2024$160,000 · 56 kt wind · 1 event
- Damaging Winds in Oklahoma, July 16, 2024$80,000 · 65 kt wind · 11 events
- Damaging Winds in Virginia, July 16, 2024$76,000 · 56 kt wind · 10 events
- Hail and Damaging Winds in Pennsylvania, July 16, 20241 injured · 1 in hail · 35 events
- Damaging Winds in Maryland, July 16, 2024$45,000 · 56 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1200261, 1200262, 1200263, 1200264, 1200260, 1200428, 1200433, 1200430, 1200429, 1200432, 1200240, 1200453, 1200443, 1200469, 1200491, 1200625, 1200471, 1200499, 1200626, 1200628, 1200630, 1200631.